Advertisement

Archiv der Mathematik

, Volume 86, Issue 3, pp 261–267 | Cite as

Birkhoff-functions that are bounded on prescribed sets

  • Tatevik L. Gharibyan
  • Wolfgang Luh
  • Markus Nieß
Original Paper

Abstract.

We prove the existence of entire functions which are universal under translations and bounded on certain prescribed sets. It is also shown that the family of all these universal functions is a dense but not a G δ-subset in the space of entire functions provided with a natural metric.

Mathematics Subject Classification (2000).

30D15 30D40 30E10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2006

Authors and Affiliations

  • Tatevik L. Gharibyan
    • 1
  • Wolfgang Luh
    • 2
  • Markus Nieß
    • 2
  1. 1.Institute of MathematicsArmenian National Academy of SciencesYerevanArmenia
  2. 2.Fachbereich IV MathematikUniversität TrierTrierGermany

Personalised recommendations